# SDR QXEA2016052200339

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 12,506 hours, 13,221 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 PEC CAUTION, POWERPLANT MESSAGE ON ED, PROP 1 BETA SOL CB POPPED WHILE TAKING RUNWAY FOR TAKEOFF, POWER LEVERS WERE BELOW FLIGHT IDLE. TAKEOFF ABORTED.  REMOVED 1 PEC CONNECTOR P20, CHECKED RESISTANCE OF GROUND BETA SOLENOID AND CIRCUIT PIN J TO J. COIL VALUE GOOD AT 58 OHMS.  MANIPULATED HARNESS.  NO CHANGE.  RE-CONNECTED P20. REMOVED PEC AIRFRAME CONNECTOR P70, FOUND INTERMITTENT SOLID SHORT TO GROUND, .2 OHMS, AT PIN G WHILE MANIPULATING HARNESS INSPECTED HARNESS AND FOUND 2 CHAFED WIRES AGAINST BLEED AIR PRE-COOLER.  REMOVED FIREWALL CONNECTOR P502 AND LOOSENED ALL ADEL CLAMPS BETWEEN P502 AND P70. 62200. REPLACED CHAFED WIRES IAW CMM 24-41-13 3542 5/21/16.  RE-INSTALLED NR 1 PEC CHANNEL "A" HARNESS IAW MAINTENANCE 6710006.  ALSO RAN NR 1 ENGINE AT VARIOUS POWER SETTINGS ABOVE AND BELOW FLIGHT IDLE GATE.  OPS CHECK GOOD.
